| Model Number |
MMT-523NAB |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/20/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that insulin pump had batter compartment threading is all broken up so the battery cap can not screw down into it.Customer went to put the battery cap on the insulin pump and the lip just broke away.The customer¿s blood glucose level was unknown.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.